Skip to Main content Skip to Navigation
Journal articles

On Some Holomorphic Cohomological Equations

Abstract : Let Σ be a non compact Riemann surface and γ:Σ⟶Σ an automorphism acting freely and properly such that the quotient M = Σ/γ is a non compact Riemann surface. Using the fact that Σ and M are Stein manifolds, we prove that, for any holomorphic function g:Σ⟶C and any λ∈C , there exists a holomorphic function f:Σ⟶C which is a solution of the holomorphic cohomological equation f∘γ−λf=g
Document type :
Journal articles
Complete list of metadata
Contributor : Julie Cagniard Connect in order to contact the contributor
Submitted on : Monday, February 22, 2021 - 12:52:41 PM
Last modification on : Friday, June 10, 2022 - 2:48:05 PM

Links full text




Aziz El Kacimi Alaoui. On Some Holomorphic Cohomological Equations. Results in mathematics = Resultate der Mathematik, Springer Verlag, 2013, 63 (1-2), pp.329-334. ⟨10.1007/s00025-011-0201-2⟩. ⟨hal-03148580⟩



Record views